# SDR SWAA2016051651839

- Difficulty date: April 16, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 63,648 hours, 37,285 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55054
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX COMPARTMENT, FLOOR STRUCTURE CORRODED AT BS 966.5, RBL 24.  REPAIRED FLOORBEAM IAW SRM & EA.
